Swiss medical weekly · 2002
Fluoxetine-induced extrapyramidal symptoms in an adolescent: a case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Diler Rasim Somer, Yolga Aysegul Yolga, Avci Ayse
Аннотация
We present a 15-year-old girl with depression, an obsessive compulsive disorder and conduct disorder, who developed EPS (torticollis, bradykinesia and cogwheel rigidity) while on fluoxetine. No other cause of EPS was present. The patient responded well to benztropine but re-experienced EPS when benztropine was stopped. Fluoxetine and benztropine were used concomitantly for 21.2 months and the patient has been off medication for 2 months without EPS. This case report shows that EPS can and does occur in youth with SSRI. Clinicians should be aware of the SSRIs as a potential causative factor for EPS.